# SDR JJBA20160908003

- Difficulty date: September 8, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 33,894 hours, 45,877 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104789
- Part serial: L109
- Condition: Discharged
- Location: Cabin
- Part time: 713 hours, 828 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT ILLUMINATE.  R & R ALL EMERGENCY BATTERIES.  LIGHTS OPS CHECK SATISFACTORY, PN 61-0478-9, SN AD011, TT 1043.18, TC 1211, PN 61-0478-11, SN 0112121, TT 22615.18, TC 29987; PN 61-0478-11, SN 176, TT 740.98, TC 859; PN 61-0478-11, SN 9902152, TT 26311.70, TC 34056.
